# SDR AALA202002259005

- Difficulty date: February 23, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 18,770 hours, 4,997 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 EMERGENCY DOOR DAMPER NEEDED SERVICING. MAINTENANCE SERVICED DOOR DAMPER TO PROPER PRESSURE PER 51-10-00.
